# SDR AALA202303144721

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A320*
- Aircraft serial: 7613
- Aircraft time: 17,437 hours, 6,750 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: H9403
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK L1 WINDSHIELD DELAMINATED. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
